# SDR SIMA20161028006

- Difficulty date: October 28, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE FUSELAGE EXTERNAL SKIN CRACKED AROUND ONE FASTENER AT FRAME 78, STRINGERS 3-4L . AIRCRAFT WAS  REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR IAW SRM 53-32-01 AND ETN-EM-53-194 .
